# SDR QXEA2012052900405

- Difficulty date: May 29, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 12,675 hours, 13,475 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transfer Sys
- Part number: 5114904
- Part serial: K0200
- Condition: Failed
- Location: Hyd System
- Part time: 12,673 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

ON LANDING AND ROLLOUT. GROUND CONTROL STATED THEY SAW SMOKE COMING FROM THE ACFT.  STOPPED ACFT.   INSPECTED AND OBSERVED A PUDDLE OF FLUID UNDER ACFT.  NR 2 HYD QUANTITY FALLING TO ZERO.  SMOKE WENT AWAY AND ACFT TAXIED TO THE GATE.  F/A B NOTICED A STRANGE NOISE ON FINAL COMING FROM THE REAR OF ACFT.  REPLACED THE NR 2 PTU.  CLEANED AREA AND FLUSHED SYS.  FERRIED FOR MORE MX.  COLLECTED HYD SAMPLE.  RETURNED TO SERVICE.
